# SDR YENA2022072500707

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 4,130 hours, 817 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2123, JFK-LAX. 'LEVEL 2 ODOR EVENT ON APPROACH CABIN ONLY ODOR REPORT FILLED OUT; C/W BOTH ENG WASH UNDER WO3 1192634 RAN ENG 1 AND 2 PER 71-00-00720-811A. FOR APPROX 30 MIN WITH ISOLATING ENG BLEED AND PACKS TO VERIFY SMELL/ODOR IN CABIN. NO ODOR WAS NOTED C/W TEST NO 17 PER TASK 71-00-00-720-816A. NO COCKPIT /CABIN ODOR WAS NOTED. A/C OK FOR CONTINUED SERVICE.'
